MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA15080-040
Medical Device Problem Codes Unintended Movement (3026); Difficult or Delayed Separation (4044)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Rupture (2208)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the web device did not fully detach on the first detachment.The via catheter was advanced slowly, and web detached.The case was reported to be difficult because of the anatomy and angle of the was aneurysm in with the via 27 and caused the web device to rotate.As a result, the aneurysm had a small rupture/bleed after, which was treated with an inflated a competitor balloon device for a few minutes, and the bleeding was then stopped.The patient was monitored overnight and did not re-rupture.The patient woke up okay and intact, and reported to be speaking and responding conversationally.The patient was held at the hospital for a few extra days for observation before discharge.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for return to the manufacturer for analysis; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15188175
Report Number2032493-2022-00351
Device Sequence Number6612481
Product Code OPR
UDI-Device Identifier00856956005817
UDI-Public(01)00856956005817(11)190729(17)240822(10)19072920
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model NumberFGA15080-040
Device Catalogue NumberFGA15080-040
Device Lot Number19072920
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale